Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Some problems in conformal mapping


Author: D. C. Spencer
Journal: Bull. Amer. Math. Soc. 53 (1947), 417-439
DOI: https://doi.org/10.1090/S0002-9904-1947-08784-X
MathSciNet review: 0020636
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. C. Carathéodory, Über den Variabilitätsbereich der Fourier’schen Konstanten von positiven harmonischen Funktionen, Rend. Circ. Mat. Palermo vol. 32 (1911) pp. 193-217. 2. M. Fekete and G. Szegö, Eine Bemerkung über ungerade schlichte Funktionen, J. London Math. Soc. vol. 8 (1933) pp. 85-89. 3. G. M. Golusin, (a) Sur les théorèmes de rotation dans la théorie des fonctions univalentes, Rec. Math. (Mat. Sbornik) N.S. vol. 1 (1936) pp. 293-296. G. M. Golusin, (b) Über die Verzerrung bei schlichter konformer Abbildung mehrfachzusammenhängender Bereiche, Rec. Math. (Mat. Sbornik) N.S. vol. 2 (1937) pp. 37-64. G. M. Golusin, (c) Einige Koeffizientenabschätzungen für schlichte Funktionen, Rec. Math. (Mat. Sbornik) N.S. vol. 3 (1938) pp. 321-330.
  • G. M. Golusin, Interior problems of the theory of univalent functions, Uspekhi Matem. Nauk 6 (1939), 26–89. MR 0000290
  • G. M. Golusin, Über Koeffizienten der schlichten Funktionen, Rec. Math. [Mat. Sbornik] N. S. 12(54) (1943), 40–47 (Russian, with German summary). MR 0009052
  • G. Golousin, On the theory of univalent functions, Rec. Math. [Mat. Sbornik] N.S. 18(60) (1946), 167–179 (Russian, with English summary). MR 0016132
  • G. M. Golusin, On the distortion theorems for “schlicht” conform representation, Rec. Math. [Mat. Sbornik] N.S. 18(60) (1946), 379–390 (Russian, with English summary). MR 0020634
  • 4. H. Grötzsch, Über zwei Verschiebungsprobleme der konformen Abbildung, Preuss. Akad. Wiss. Sitzungsber. (1933) pp. 87-100. 5. H. Grunsky, Neue Abschätzungen zur konformen Abbildung ein- und mehrfachzusammenhängender Bereiche, Schrifter des mathematischen Seminars und des Instituts für angewandte Mathematik der Universität Berlin vol. 1 (1932). 6. J. E. Littlewood, (a) On inequalities in the theory of functions, Proc. London Math. Soc. (2) vol. 23 (1925) pp. 481-519.
  • J. E. Littlewood, Lectures on the Theory of Functions, Oxford University Press, 1944. MR 0012121
  • Karl Löwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. I, Math. Ann. 89 (1923), no. 1-2, 103–121 (German). MR 1512136, DOI https://doi.org/10.1007/BF01448091
  • 8. E. Peschl, Zur Theorie der schlichten Funktionen, J. Reine Angew. Math. vol. 176 (1937) pp. 61-94.
  • Raphael M. Robinson, Bounded univalent functions, Trans. Amer. Math. Soc. 52 (1942), 426–449. MR 7048, DOI https://doi.org/10.1090/S0002-9947-1942-0007048-8
  • Werner Rogosinski, Über positive harmonische Entwicklungen und typisch-reelle Potenzreihen, Math. Z. 35 (1932), no. 1, 93–121 (German). MR 1545292, DOI https://doi.org/10.1007/BF01186552
  • A. C. Schaeffer and D. C. Spencer, The coefficients of schlicht functions, Duke Math. J. 10 (1943), 611–635. MR 9631
  • A. C. Schaeffer and D. C. Spencer, The coefficients of schlicht functions. II, Duke Math. J. 12 (1945), 107–125. MR 11721
  • A. C. Schaeffer and D. C. Spencer, The coefficients of schlicht functions. III, Proc. Nat. Acad. Sci. U.S.A. 32 (1946), 111–116. MR 15480, DOI https://doi.org/10.1073/pnas.32.4.111
  • Menahem Schiffer, Sur un problème d’extrémum de la représentation conforme, Bull. Soc. Math. France 66 (1938), 48–55 (French). MR 1505083
  • M. Schiffer, (b) A method of variation within the family of simple functions, Proc. London Math. Soc. (2) vol. 44 (1938) pp. 432-449.
  • Menahem Schiffer, Variation of the Green function and theory of the $p$-valued functions, Amer. J. Math. 65 (1943), 341–360. MR 7925, DOI https://doi.org/10.2307/2371820
  • Menahem Schiffer, Hadamard’s formula and variation of domain-functions, Amer. J. Math. 68 (1946), 417–448. MR 18750, DOI https://doi.org/10.2307/2371824
  • 13. O. Toeplitz, Über die Fourier’sche Entwickelung positiver Funktionen, Rend. Circ. Mat. Palermo vol. 32 (1911) pp. 191-192.


Additional Information